MathSciNet Relay Station
MathSciNet bibliographic data
MR2353255 35J55 (35J40)
Shen, Zhongwei The $L^p$ boundary value problems on Lipschitz domains. Adv. Math. 216 (2007), no. 1, 212–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement